MAUDE Adverse Event Report: INMODE LTD. INMODE RF SYSTEM (BRANDNAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI

INMODE LTD. INMODE RF SYSTEM (BRANDNAME IGNITE RF) WITH QUANTUM HANDPIECE; GEI
Model Number AG613237A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cellulitis (1768)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the information provided by the treating nurse, the patient did not adhere to post treatment recommendations and went to sauna/exercised within the first 48hrs following the procedure.Such nonadherence to aseptic conditions following an invasive procedure resulted in the reported secondary infection.No sterility complaints have been received for quantum 25, as confirmation that the infection was secondary to the device use and related to patient's incorrect behavior following the procedure.This report is submitted in compliance with fda regulations at 21 cfr part 803 and should not be considered to be an admission that any inmode product is defective or caused serious injury.
 
Event or Problem Description
Treatment provider reported of a female patient developing a secondary infection in her right anteromedial thigh following treatment with quantum 25.On the provided photo of 7 days post tx, a large inflamed red area can be seen, consistent with cellulitis.According to the treatment provider, the patient is currently taking antibiotics and seems to be improving.

Brand Name
INMODE RF SYSTEM (BRANDNAME IGNITE RF) WITH QUANTUM HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key24921020
Report Number3010511300-2026-01080
Device Sequence Number14747575
Product Code GEI
UDI-Device Identifier07290019863250
UDI-Public07290019863250
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Remedial Action Notification,Patient Monitoring
Type of Report Initial
Report Date (Section B) 04/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613237A
Device Catalogue NumberAG613237A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2026
Initial Report FDA Received Date04/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite